Volume 12, issue 1 (2012)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Statistical hyperbolicity in groups
1

Moon Duchin, Samuel Lelièvre and Christopher Mooney

A lower bound for the number of group actions on a compact Riemann surface
19

James W Anderson and Aaron Wootton

Expanders and property A
37

Ana Khukhro and Nick J Wright

Unstable Adams operations on $p$–local compact groups
49

Fabien Junod, Ran Levi and Assaf Libman

Estimating the higher symmetric topological complexity of spheres
75

Roman Karasev and Peter Landweber

On piecewise linear cell decompositions
95

Alexander Kirillov, Jr

On diffeomorphisms over nonorientable surfaces standardly embedded in the $4$–sphere
109

Susumu Hirose

Indecomposable $\mathrm{PD}_3$–complexes
131

Jonathan A Hillman

Locally symmetric spaces and $K$–theory of number fields
155

Thilo Kuessner

On volumes of hyperbolic orbifolds
215

Ilesanmi Adeboye and Guofang Wei

Generalized Mom-structures and ideal triangulations of $3$–manifolds with nonspherical boundary
235

Ekaterina Pervova

Lagrangian mapping class groups from a group homological point of view
267

Takuya Sakasai

A note on Gornik's perturbation of Khovanov–Rozansky homology
293

Andrew Lobb

Spectra associated to symmetric monoidal bicategories
307

Angélica M Osorno

Higher cohomologies of modules
343

María Calvo, Antonio M Cegarra and Nguyen T Quang

Noninjectivity of the “hair” map
415

Bertrand Patureau-Mirand

Bounded orbits and global fixed points for groups acting on the plane
421

Kathryn Mann

Lusternik–Schnirelmann category and the connectivity of $X$
435

Nicholas A Scoville

Some bounds for the knot Floer $\tau$–invariant of satellite knots
449

Lawrence P Roberts

Associahedra and weak monoidal structures on categories
469

Zbigniew Fiedorowicz, Steven Gubkin and Rainer M Vogt

On the product in negative Tate cohomology for finite groups
493

Haggai Tene

Splittings of non-finitely generated groups
511

Robin M Lassonde

Motivic twisted $K$–theory
565

Markus Spitzweck and Paul Arne Østvær

Characteristic classes of proalgebraic varieties and motivic measures
601

Shoji Yokura

Publication of this issue is now complete.